# SDR 9716069856

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: JF298H1
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 42,287 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE EPR INDICATION WOULD NOT REACH TARGET EPR.  MAINTENANCE REPLACED THE LEFT ENGINE EPR INDICATOR.  ENGINE OPERATIONAL CHECK OK.
